MathSciNet Relay Station
MathSciNet bibliographic data
MR1836786 (2002e:14047) 14H40 (14H70 81T13 81T60)
Ksir, Amy E. Dimensions of Prym varieties. Int. J. Math. Math. Sci. 26 (2001), no. 2, 107–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement